# SDR REXA2013042500642

- Difficulty date: April 24, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 25,454 hours, 22,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 348 FRAME INTERCOSTAL UPPER FLANGE CORRODED.  MATERIAL LOSS AFTER BLENDOUT IS .034".  REPAIRED IAW EA CRJ253-01529 AND ASSOCIATED 8110-3.
